A Caltech Library Service

Fractionalized quantum excitations in correlated two-dimensional topological phases

Yeh, Nai-Chang (2017) Fractionalized quantum excitations in correlated two-dimensional topological phases. Reviews in Physics, 2 . pp. 1-2. ISSN 2405-4283. doi:10.1016/j.revip.2017.02.001.

[img] PDF - Published Version
Creative Commons Attribution Non-commercial No Derivatives.


Use this Persistent URL to link to this item:


The research field of topological phases and materials is one of the most exciting frontiers in modern condensed matter physics [1]; [2]; [3]; [4]; [5]; [6] ; [7]. In contrast to the classification of conventional condensed matter phases according to their symmetries, different topological states of matter generally do not involve broken symmetries. Rather, they are associated with certain fundamental physical properties that are insensitive to smooth changes in materials parameters. Therefore, a topological state cannot change into another unless the system undergoes a quantum phase transition [6] ; [7].

Item Type:Article
Related URLs:
URLURL TypeDescription
Yeh, Nai-Chang0000-0002-1826-419X
Additional Information:© 2017 The Author(s). Published by Elsevier B.V. This is an open access article under the CC BY-NC-ND license. ( Available online 14 February 2017.
Record Number:CaltechAUTHORS:20170628-093120429
Persistent URL:
Official Citation:Nai-Chang Yeh, Fractionalized quantum excitations in correlated two-dimensional topological phases, Reviews in Physics, Volume 2, November 2017, Pages 1-2, ISSN 2405-4283, (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:78639
Deposited By: Tony Diaz
Deposited On:28 Jun 2017 16:38
Last Modified:15 Nov 2021 17:41

Repository Staff Only: item control page